| Model Number |
VA8084 |
| Medical Device Problem Codes |
Retraction Problem (1536); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation; the evaluation identified detached material (2907).Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model va8084 pta balloon dilatation catheter allegedly experienced detachment of the device or a device component.This information was received from one source.The malfunction involved one patient with no patient consequences.The patient was reportedly a (b)(6) year old female weighing (b)(6) lbs.
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The device was returned for evaluation.Based on the information available, the reported issued was confirmed for detachment and retraction issue.A definitive root cause could not be determined.The device is labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model va8084 pta balloon dilatation catheter allegedly experienced detachment of the device or a device component.This information was received from one source.The malfunction involved one patient with no patient consequences.The patient was reportedly a 70 year old female weighing 204lbs.